# SDR N6WA2025051502

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N503GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10019
- Aircraft time: 44,977 hours, 35,649 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Plate
- Condition: Corroded
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STEERING PLATE HAS CORROSION.  INSTALLATION OF NLG HIGHER ASSY COMPLISHED. SEE NRWO-28967-13
